# SDR 97ZZZX4460

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N85CR
- Make and model: Beech 400A
- Aircraft serial: RK22
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: 12838002115
- Condition: Broken
- Location: Emerg Release
- Part time: 2,039 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING PRE-FLIGHT INSPECTION, TECHNICIAN NOTICED THERE WERE BROKEN STRANDS WHERE CABLE SWAGES INTO MS20668 CABLE EYE OF LEFT HAND EMERGENCY GEAR DOOR UPLOCK RELEASE CABLE.  SUBMITTER STATED CAUSE OF FAILURE IS IMPROPER CABLE EYE POSITIONING WHICH RESULTS IN SHORT RADIUS 90 DEGREE BEND OF CABLE.  ON PRE-FLIGHT INSPECTIONS NEED TO VERIFY CABLE AND EYE POINT DOWN AS OPPOSED TO BEING VERTICAL.
